# SDR CALA2019051300756

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT HATCH AFT ANGLE SEGMENT IS CRACKED SUPPORT TASK PER NR 9299020 REMOVED AND REPLACED LT AFT EMG EXIT HATCH ANGLE SEGMENT IAW SRM 51-422-11-001 & 51-72-11-911-001, 51,23,12 & 51-21-11-001 WORK ACCOMPLISHED.
